Side Effects

New Contributor

Side Effects

Hi,

I am new to the forum & have a question for the community in regards to a side effect that was brought to my attention at the beginning by my oncologist.  I am about to start round 3 of chemotherapy on Monday 19th March . I have just noticed my teeth now have a grey hue to them. Has anyone else experienced this? 

Thanks

Denice 

Reply
0 Kudos
1 REPLY 1
Highlighted
Cancer Council Team

Re: Side Effects

Hi @DeniceC,

 

So sorry to hear about your teeth discolouration. Did your oncologist offer any sort of insight about it?

 

The best advice I can offer would be to definitely ask your dentist, and also get the list of the toxic agents used in your type of chemo and ask the dentist about those as well. 

 

Has anyone else experienced this sort of side effect whilst undergoing chemo?

Reply
0 Kudos
Post new topic
Talk to a health professional
Cancer Council support and information 13 11 20Mon - Fri 9am - 5pm
Cancer Information and Support

Online resources and support

Access information about support services, online resources and a range of other materials.

Caring for someone with cancer?

Find out what resources and support services are available to assist you.